Late-forming supernumerary teeth.

Chung Ju Hwang, Jung Yul Cha, Jae Hong Yang

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)656-659; quiz 671-672
JournalJournal of clinical orthodontics : JCO
Volume38
Issue number12
Publication statusPublished - 2004 Dec

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Cite this

Hwang, C. J., Cha, J. Y., & Yang, J. H. (2004). Late-forming supernumerary teeth. Journal of clinical orthodontics : JCO, 38(12), 656-659; quiz 671-672.